Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 154, NWS Austin/San Antonio, TX

October 24, 20154 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 3:29 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 3:29 AM CDT (08:29 UTC)
Expired
Oct 24, 2015, 6:30 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Edwards County, TX, Kerr County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 103 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2209 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2209 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS54 KEWX 240829
FFWEWX
TXC019-137-265-385-241130-
/O.NEW.KEWX.FF.W.0154.151024T0829Z-151024T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 AM CDT SAT OCT 24 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  REAL COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
  EASTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 630 AM CDT
    
* AT 326 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WESTERN HILL COUNTRY. UP TO TWO INCHES OF
  RAIN HAVE ALREADY FALLEN...WITH RADAR ESTIMATES SUGGESTING HIGHEST
  AMOUNTS OVER THE NUECES RIVER BASIN UPSTREAM FROM BARKSDALE. AN
  ADDITIONAL 1 TO 3 INCHES OF RAIN ARE POSSIBLE WITH THE HEAVY RAIN
  FOCUS EXPECTED TO MOVE SOUTH OR DOWNSTREAM OVER THE WESTERN HILL
  COUNTRY RIVER BASINS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEAKEY...TARPLEY...VANDERPOOL...HUNT...CAMP WOOD...
  KERR WILDLIFE MANAGEMENT AREA...VANCE...LOST MAPLES STATE PARK...
  RIO FRIO...MOUNTAIN HOME...TUFF...BARKSDALE...PRADE RANCH AND US-
  377 NEAR THE KIMBLE-EDWARDS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT.  IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS.  CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3028 9931 2963 9928 2962 10036 3029 9997

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 1:01 AM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Oct 24, 1:01 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
101 AM CDT SAT OCT 24 2015

.AVIATION...
/06Z TAFS/
A COLD FRONT CURRENTLY ACROSS CENTRAL TEXAS WILL PUSH TO THE SOUTH
OVERNIGHT WHILE AN UPPER LEVEL TROUGH PUSHES TO THE SOUTHEAST FROM
THE FOUR CORNERS REGION. IN ADDITION...ABUNDANT TROPICAL MOISTURE
WILL PUSH TO THE NORTH FROM THE GULF OF MEXICO. ALL THESE
INGREDIENTS WILL COMBINE TO PRODUCE CLOUDY SKIES...SHOWERS AND
THUNDERSTORMS OVERNIGHT INTO SATURDAY AFTERNOON. MVFR CONDITIONS
ARE EXPECTED FOR THE NEXT FEW HOURS ACROSS AREA TERMINALS BEFORE
SHOWERS AND STORMS BEGIN TO AFFECT THE I-35 SITES. AS THE LINE OF
SHOWERS AND STORMS MOVE OVER THE TERMINALS OVERNIGHT AND EARLY
SATURDAY...EXPECT LOWER END IFR CIGS. CANT RULE OUT LIFR
CONDITIONS FOR SHORT PERIODS MAINLY DURING DAY BREAK. IFR
CONDITIONS WILL PREVAIL FOR MUCH OF SATURDAY. A WIND SHIFT IS
EXPECTED AROUND 22 TO 23Z TIME FRAME ALONG THE I-35 SITES AS THE
FRONTAL BOUNDARY PUSHES THROUGH. MODERATE NORTHERLY WINDS ARE
EXPECTED IN THE WAKE OF THE FRONT WITH WIND GUSTS UP TO 25 KNOTS.

&&

.PREV DISCUSSION... /ISSUED 1007 PM CDT FRI OCT 23 2015/

DISCUSSION...
MOISTURE CONTINUES TO INCREASE ACROSS SOUTH CENTRAL TEXAS THIS
EVENING WITH PWS NOW MOSTLY AT OR ABOVE 2 INCHES. UPWARD MOTION
ALSO INCREASING AS AN UPPER LEVEL TROUGH OVER ARIZONA APPROACHES.
SURFACE BOUNDARY FROM BROWNWOOD TO SONORA TO DRYDEN DRIFTING TO
THE SOUTH. MOISTURE CONVERGENCE ALONG THE BOUNDARY WILL CONTINUE
TO ALLOW FOR TRAINING OF SHOWERS AND THUNDERSTORMS THIS EVENING
THROUGH THE OVERNIGHT INTO MORNING AS IT SAGS SOUTH ACROSS THE
HILL COUNTRY TO ALONG THE ESCARPMENT. THIS IS THE GREATEST THREAT
AREA FOR HEAVY RAINS AND FLOODING INITIALLY. THE LOW LEVEL JET
STRENGTHENS OVERNIGHT FOR MORE WIDESPREAD STREAMER SHOWERS WITH
EMBEDDED ISOLATED THUNDERSTORMS MAINLY ALONG AND EAST OF HIGHWAY
281. AS THESE BECOME MORE PERSISTENT...HEAVY RAINS AND FLOODING
WILL BECOME A THREAT FOR THESE AREAS OVERNIGHT INTO MORNING. THE
BOUNDARY WILL CONTINUE TO SAG SOUTHEAST AS A SURFACE LOW BEGINS TO
TAKE SHAPE OVER FAR SOUTHERN TEXAS AS HURRICANE PATRICIA CONTINUES
TO MOVE NORTH ACROSS MEXICO. THE HEAVY RAIN AND FLOOD THREAT THEN
SLOWLY SHIFTS TO ALONG AND EAST OF HIGHWAY 281 DURING THE
AFTERNOON.

PREV DISCUSSION... /ISSUED 648 PM CDT FRI OCT 23 2015/

AVIATION...
WE ARE SEEING A BREAK IN THE ACTION AND ALL SITES ARE CURRENTLY
VFR. SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS EVENING AND
CONTINUE ON AND OFF THROUGH THE PERIOD. HAVE NOT TRIED TO GUESS
WHEN RAIN WILL STOP...BUT CIGS AND VIS WILL BE THE DRIVING FACTOR.
CIGS WILL GENERALLY BE LOWER THAN VIS AND WILL VARY BETWEEN MVFR
AND LIFR. A WIND SHIFT TO THE NORTH WILL COME SATURDAY EVENING.

PREV DISCUSSION... /ISSUED 458 PM CDT FRI OCT 23 2015/

SIGNIFICANT THREAT FOR FLASH AND RIVER FLOODING OVERNIGHT INTO SATURDAY
AS HEAVY RAIN AND THUNDERSTORMS IMPACT THE AREA...

SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...

MAIN FOCUS REMAINS CENTERED AROUND THE DANGEROUS FLASH FLOODING AND
RIVER FLOODING RISK OVERNIGHT TONIGHT AND CONTINUING THROUGH
SATURDAY EVENING. RAINFALL AMOUNTS WILL BE GREATEST ACROSS THE
SOUTHEAST COASTAL PLAINS AS 6 TO 12 INCHES IS LIKELY WITH
ISOLATED POCKETS OF 15 INCHES POSSIBLE. A SECONDARY MAXIMUM WILL
BE LOCATED ACROSS THE HILL COUNTY AND NORTHERN PORTIONS OF THE
I-35 CORRIDOR WHERE 5 TO 8 INCHES ARE LIKELY WITH ISOLATED 10 INCH
POCKETS. THE MAIN TIME-FRAME FOR ENHANCED RAINFALL WILL BE FROM
LATE EVENING TONIGHT THROUGH 8-9PM SATURDAY. THESE AMOUNTS IN A
QUICK TIME FRAME WILL LEAD TO FLASH FLOODING AND QUICK RISES IN
LOCAL RIVERS AND CREEKS. THE MAIN RISK WITH THESE THUNDERSTORMS
WILL BE HEAVY RAIN AS THE HAIL AND TORNADO RISK WILL BE QUITE
LIMITED. THE CURRENT SYNOPTIC AND MESOSCALE SET-UP HISTORICALLY
FAVORS A HEAVY RAIN EVENT GIVEN +2 SD PWATS OF MOISTURE WITH DEEP
GULF AND TROPICAL PACIFIC AIRMASSES UNDERNEATH A MID TO UPPER
LEVEL LOW PRESSURE SYSTEM AND IN CONCERT WITH A DEVELOPING SURFACE
LOW ALONG THE TEXAS COAST DURING THE DAY SATURDAY.

CURRENTLY...SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE COASTAL
PLAINS ARCING NNW INTO THE AUSTIN AREA AND PORTIONS OF THE HILL
COUNTRY. THE COASTAL PLAINS NORTHWARD INTO BASTROP AND LEE COUNTIES
WILL BE THE FAVORED CORRIDOR OF NORTHWARD STREAMING SHOWERS THROUGH
THE NEXT 3 HOURS. AREAS WEST OF THIS LOCATION WILL SEE A LULL UNTIL
MID TO LATE EVENING WHEN ADDITIONAL DEVELOPMENT IS EXPECTED TO BOTH
MOVE FROM THE SOUTH AS WELL AS FROM THE NORTH IN THE HILL COUNTRY.

FOR OVERNIGHT INTO SATURDAY MORNING...SEVERAL WEATHER FACTORS WILL
COME TOGETHER TO DEVELOP HEAVY RAIN ACROSS THE REGION THAT WILL
INCREASE THE FLASH FLOODING RISK SUBSTANTIALLY. ENHANCED LIFT FROM
THE MID TO UPPER LEVEL LOW OVER NORTHERN MEXICO AND UPPER LEVEL
DIVERGENCE FROM 60-70 KT 300 MB FLOW WILL SUPPORT DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS ACROSS A STALLED BOUNDARY OVER THE HILL
COUNTRY AND SOUTHERN EDWARDS PLATEAU. AT THE SAME TIME...A SURFACE
LOW IS EXPECTED TO DEVELOP ACROSS SOUTH TEXAS AND HELP SERVE AS A
LOW-LVL CONVERGENCE ZONE FOR NORTHWARD MOVING STORMS. THE HILL
COUNTRY ACTIVITY SHOULD BEGIN NEAR OT JUST AFTER MIDNIGHT AND THE
NORTHWARD MOVING ACTIVITY FROM THE SOUTH WILL LATE THIS EVENING
THROUGH THE OVERNIGHT. THESE STORMS WILL BE CAPABLE OF 2-3 INCH
PER HOUR RATES AND IF TRAINING OCCURS...AMOUNTS WILL ADD UP
QUICKLY AND FLASH FLOODING WILL RESULT DURING THE LOWER AWARENESS
PERIOD OF THE EARLY MORNING HOURS.

FOR MID-SATURDAY MORNING THROUGH SATURDAY NIGHT...THE COASTAL
SURFACE LOW WILL STRENGTHEN AND BECOME THE MAIN PRECIPITATION
DRIVER IN ASSOCIATION WITH THE FRONT. THE LOCATION AND PATH OF
THE SURFACE LOW WILL BE CRITICAL FOR ADDITIONAL RAINFALL AMOUNTS
DURING THIS PERIOD. THE ONCE STALLED FRONT OVER THE HILL COUNTRY
SHOULD SHIFT SOUTH SATURDAY WITH A NOTICEABLE 925MB TEMP GRADIENT
NOTED ACROSS THE REGION. WHERE THIS BAROCLINIC ZONE RESIDES WILL
BE THE MOST LIKELY LOCATION OF THE SURFACE LOW. THE SOUTHEAST
COASTAL PLAINS WILL BE THE MOST SUSCEPTIBLE TO RECEIVING HEAVY
RAIN DURING THIS TIME WHERE THE STRONG MID TO UPPER-LEVEL
DIVERGENCE WILL AID IN VERTICAL LIFT OF AMPLE LOW-LVL MOISTURE.
THE MERGING OF THE FRONT WITH THE COASTAL LOW WILL LIKELY CREATE
SOME LOCALIZED HIGHER RAIN INTENSITY BANDS THAT WILL ADD TO THE
OVERALL RAINFALL TOTALS. BY 4PM SATURDAY AFTERNOON THE HEAVY RAIN
SHOULD BE BEGIN TO MOVE OUT OF THE HILL COUNTRY AND ALL WESTERN
AREAS. BY 7PM...THE HEAVY RAIN RISK WILL SHIFT EAST OF THE METRO
AREAS. SOME LINGERING RAIN SHOWERS WILL PERSIST AS THE BASED OF
THE MID TO UPPER LOW TRAVERSE OVER THE REGION SATURDAY NIGHT INTO
SUNDAY MORNING.

LONG TERM (SUNDAY THROUGH NEXT FRIDAY)...

RESIDUAL LIGHT TO MODERATE RAIN AND STORMS WILL CONTINUE INTO MID-
DAY SUNDAY AS THE TROUGH AXIS PASSES OVER THE REGION AND THE STRONG
SURFACE LOW SHIFTS NEAR HOUSTON. WHILE LIGHTER AMOUNTS OF RAIN ARE
EXPECTED DURING THIS TIMEFRAME..ANY NEW AMOUNTS WILL FURTHER WORSEN
ANY ONGOING FLOODING CONCERNS.

MOST OF THE RAIN WILL END THROUGH SUNDAY AFTERNOON AND EVENING WITH
IMPROVING CONDITIONS. THE AREA WILL BE BEHIND THE FRONT WITH MUCH
COOLER READINGS AS HIGHS WILL BE IN THE UPPER 60S TO MID 70S ACROSS
THE REGION. A GRADUAL WARM UP WILL OCCUR TUESDAY AND WEDNESDAY BACK
INTO THE 70S AND 80S WITH DRY CONDITIONS EXPECTED. ANOTHER STRONG
FRONT ASSOCIATED WITH A SHARP TROUGH ACROSS THE CENTRAL PLAINS
SHOULD PASS THROUGH THE REGION LATE THURSDAY OR FRIDAY FOR OUR NEXT
ROUND OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  70  61  72  59 /  80  40  20  10  10
AUSTIN BERGSTROM INTL AIRPORT  61  71  59  72  58 /  90  40  20  10  10
NEW BRAUNFELS MUNI AIRPORT     63  73  60  74  58 /  80  30  20  10  10
BURNET MUNI AIRPORT            59  68  57  70  57 /  60  30  20  10  10
DEL RIO INTL AIRPORT           60  74  56  76  55 /  30  10  -   -    0
GEORGETOWN MUNI AIRPORT        60  70  58  71  57 /  80  40  20  10  10
HONDO MUNI AIRPORT             61  75  57  76  55 /  40  30  20  10  -
SAN MARCOS MUNI AIRPORT        63  71  60  73  59 /  90  30  20  10  10
LA GRANGE - FAYETTE REGIONAL   65  71  61  72  60 / 100  50  30  20  10
SAN ANTONIO INTL AIRPORT       63  74  60  74  59 /  70  30  20  10  10
STINSON MUNI AIRPORT           64  75  61  76  59 /  70  30  20  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 23, 5:53 PM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 PM CDT FRI OCT 23 2015

TXZ171>173-183>194-202>209-217>225-228-242300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
553 PM CDT FRI OCT 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR ALL OF SOUTH
CENTRAL TEXAS. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE
FROM PACIFIC HURRICANE PATRICIA WILL PRODUCE A THREAT OF VERY
HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY LATE
THIS EVENING AND OVERNIGHT. MANY AREAS SHOULD SEE A POTENTIAL FOR
3 INCHES OR MORE OF RAIN THROUGH TONIGHT...LEADING TO FLASH
FLOODING. THE FLASH FLOOD POTENTIAL WILL INCREASE TONIGHT INTO
SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

VERY HEAVY RAINS ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT...
ESPECIALLY OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS.
LARGE AREAS OF 5 TO 10 INCH RAINFALL AMOUNTS ARE EXPECTED TO
DEVELOP BY SUNDAY MORNING WITH A ISOLATED TOTALS OF 10 TO 15
INCHES POSSIBLE. ACROSS AREAS WEST OF A MOUNTAIN HOME TO PEARSALL
LINE...HEAVY RAINS SHOULD BE LESS WIDESPREAD. WESTERN COUNTIES
SHOULD EXPECT AREAS OF 1 TO 3 INCH RAINFALL AMOUNTS WITH ISOLATED
TOTALS UP TO 6 INCHES. THE TIMING FOR HEAVIEST RAINFALL IS
EXPECTED TO BE FROM EARLY SATURDAY MORNING THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.

In the hours before

Special weather statement, Oct 24, 3:06 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SAT OCT 24 2015

TXZ183-240900-
VAL VERDE TX-
306 AM CDT SAT OCT 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 400 AM CDT...

AT 305 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COMSTOCK...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM AS IT
MOVES OVER AMISTAD RESERVOIR AND SURROUNDING COMMUNITIES.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BOX CANYON-AMISTAD...DEVILS RIVER STATE NATURAL AREA...
PAFFORD CROSSING...ROUGH CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2982 10133 2993 10084 2945 10087 2954 10126
      2957 10124 2962 10125 2963 10126 2962 10128
      2959 10128 2957 10130 2965 10130 2966 10131
TIME...MOT...LOC 0805Z 273DEG 13KT 2964 10120

MO
Local storm report, Oct 24, 3:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     FLASH FLOOD      2 SW KIRBY              29.44N  98.42W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
            FLOODING

&&

EVENT NUMBER EWX1500786

CVP
Local storm report, Oct 24, 3:20 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     FLASH FLOOD      2 SW KIRBY              29.44N  98.42W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
            FLOODING

&&

CORRECTED EVENT TIME

EVENT NUMBER EWX1500786

CVP
Local storm report, Oct 24, 3:22 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 AM     FLASH FLOOD      2 SSW SHAVANO PARK      29.55N  98.56W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            SLEEPY HOLLOW STREET AT SUNBURST STREET CLOSED DUE TO
            FLASH FLOODING

&&

EVENT NUMBER EWX1500787

CVP
Local storm report, Oct 24, 3:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     FLASH FLOOD      2 N OLMOS PARK          29.50N  98.49W
10/24/2015                   BEXAR              TX   CITY OFFICIAL

            MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
            FLOODING

&&

EVENT NUMBER EWX1500788

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 8:19 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe116 min
Oct 23, 10:55 PM CDTAreal Flood AdvisoryEWXLlano3 hr
Oct 23, 11:45 PM CDTAreal Flood AdvisoryEWXBurnet, Llano3 hr
Oct 24, 12:28 AM CDTAreal Flood AdvisoryEWXVal Verde4 hr
Oct 24, 1:39 AM CDTFlash Flood WarningEWXEdwards, Val Verde4 hr
Oct 24, 1:47 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar3 hr
Oct 24, 1:50 AM CDTFlash Flood WarningEWXBurnet, Llano4 hr
Oct 24, 2:00 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Real4 hr
Oct 24, 3:00 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Kendall4 hr
Oct 24, 3:06 AM CDTSpecial Weather StatementEWXVal Verde54 min
Oct 24, 3:21 AM CDTAreal Flood AdvisoryEWXWilliamson114 min
Oct 24, 3:52 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Oct 24, 4:23 AM CDTFlash Flood WarningEWXTravis, Williamson7 hr
Oct 24, 4:43 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
Oct 24, 4:50 AM CDTFlash Flood WarningEWXBlanco, Comal, Gillespie, Hays, Kendall, Kerr2 hr
Oct 24, 5:53 AM CDTFlash Flood WarningEWXBastrop, Lee6 hr
Oct 24, 6:22 AM CDTFlash Flood WarningEWXEdwards, Real, Uvalde3 hr
Oct 24, 6:37 AM CDTSpecial Weather StatementEWXBastrop, Lee53 min
Oct 24, 6:48 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more3 hr
Oct 24, 8:16 AM CDTFlash Flood WarningEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde36 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde45 hr
Oct 24, 8:20 AM CDTRiver Flood WarningEWXVal Verde32 hr
Oct 24, 8:32 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Oct 24, 8:46 AM CDTRiver Flood WarningEWXBlanco25 hr
Oct 24, 9:16 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson3 hr
Oct 24, 9:17 AM CDTFlash Flood WarningEWXDeWitt, Lavaca3 hr
Oct 24, 9:24 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real3 hr
Oct 24, 9:42 AM CDTFlash Flood WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays2 hr
Oct 24, 9:55 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
Oct 24, 9:59 AM CDTRiver Flood WarningEWXBexar, Wilson45 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXKerr27 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe19 hr
Oct 24, 10:04 AM CDTRiver Flood WarningEWXComal, Guadalupe24 hr
Oct 24, 11:09 AM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
Oct 24, 11:36 AM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 11:45 AM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 11:57 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Oct 24, 12:12 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Frio, Medina, Wilson2 hr
Oct 24, 12:20 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca115 min
Oct 24, 2:17 PM CDTAreal Flood AdvisoryEWXDeWitt, Karnes, Lavaca, Wilson3 hr
Oct 24, 2:23 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:30 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Oct 24, 2:43 PM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Guadalupe3 hr
Oct 24, 4:00 PM CDTFlash Flood WatchEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more8 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.